# SDR A6WA201040742

- Difficulty date: August 8, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 17,206 hours, 16,925 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON PANEL 412BT DIVIDER CHANNELS ARE CHAFED.  R & R DIVIDER CHANELS ON PANEL 412BT.
